# SDR YENA2021052100325

- Difficulty date: May 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 03029
- Aircraft time: 55,729 hours, 19,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 857445
- Condition: Failed
- Location: Emergency Lights
- Part time: 2,861 hours, 1,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 310, PAP-FLL. EMER BATTERY CAPACITY EPSU 1 FWD LEFT FAIL MSG ; REM&REP EPSU 1 FWD LEFT BATTERY IAW AMM 33-51-38. SYS TEST OK ON PTP. A/C OK FOR CONTINUED SVC.
